Article citationsMore >>

Kendall Atkinson, Weimin Han, Theoretical Numerical Analysis, A Functional Analysis Framework, Third Edition, 2009.

has been cited by the following article:

Article

Unique Lacunary interpolations with Estimate Errors Bound

1Department of Mathematics, School of Science Education, University of Sulaimani Iraq

2University of Sulaimani-Faculty of Science and Science Education School ofScience-Department of Mathematics, Sulaimani, Iraq


American Journal of Applied Mathematics and Statistics. 2014, Vol. 2 No. 3, 88-91
DOI: 10.12691/ajams-2-3-1
Copyright © 2014 Science and Education Publishing

Cite this paper:
Faraidun K. HamaSalh, Shko A. Tahir. Unique Lacunary interpolations with Estimate Errors Bound. American Journal of Applied Mathematics and Statistics. 2014; 2(3):88-91. doi: 10.12691/ajams-2-3-1.

Correspondence to: Shko  A. Tahir, University of Sulaimani-Faculty of Science and Science Education School ofScience-Department of Mathematics, Sulaimani, Iraq. Email: faraidunsalh@gmail.com; tahirshko@gmail.com

Abstract

This paper presents a formulation of a Lacunary approximation for the class ninth of spline function at uniform mesh points and the function values at the end points of the interval. Error bounds for the function and its derivatives are derived. Finally, efficiency estimation and convergence orders are also illustrate errors derivations.

Keywords